# SDR GTIA9700270

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACY - FLT 304 - RUDDER CONTROL MANUAL ANNUNCIATOR LIGHT CAME ON IN FLIGHT.  SWITCHED TO MANUAL.  PROBLEM CONTRIBUTED TO RIGHT HYD PUMP FAILURE, OPS CHECKED GOOD PER MM 27-20-8 USING AUX HYD PUMP.  (M)
